Open Access
Translator Disclaimer
Spring 2015 A half-space theorem for graphs of constant mean curvature $0<H<\frac{1}{2}$ in $\mathbb{H}^{2}\times\mathbb{R}$
L. Mazet, G. A. Wanderley
Illinois J. Math. 59(1): 43-53 (Spring 2015). DOI: 10.1215/ijm/1455203158

Abstract

We study a half-space problem related to graphs in $\mathbb{H}^{2}\times\mathbb{R}$, where $\mathbb{H}^{2}$ is the hyperbolic plane, having constant mean curvature $H$ defined over unbounded domains in $\mathbb{H}^{2}$.

Citation

Download Citation

L. Mazet. G. A. Wanderley. "A half-space theorem for graphs of constant mean curvature $0<H<\frac{1}{2}$ in $\mathbb{H}^{2}\times\mathbb{R}$." Illinois J. Math. 59 (1) 43 - 53, Spring 2015. https://doi.org/10.1215/ijm/1455203158

Information

Received: 2 February 2015; Revised: 3 July 2015; Published: Spring 2015
First available in Project Euclid: 11 February 2016

zbMATH: 1359.53052
MathSciNet: MR3459627
Digital Object Identifier: 10.1215/ijm/1455203158

Subjects:
Primary: 53A10

Rights: Copyright © 2015 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.59 • No. 1 • Spring 2015
Back to Top